MathSciNet Relay Station
MathSciNet bibliographic data
MR968597 (89i:82119) 82A99
Tsallis, Constantino Possible generalization of Boltzmann-Gibbs statistics. J. Statist. Phys. 52 (1988), no. 1-2, 479–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement